RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1989, Volume 25, Number 11, Pages 2004–2005 (Mi de7019)  

This article is cited in 1 scientific paper (total in 1 paper)

Short Communications

Some topological properties of generalized solutions of nonlinear control systems

V. E. Pak, A. G. Chentsov

Institute of Mathematics and Mechanics, Ural Branch of the AS of USSR

Full text: PDF file (310 kB)

Bibliographic databases:

Document Type: Article
UDC: 517.977
Received: 08.06.1988

Citation: V. E. Pak, A. G. Chentsov, “Some topological properties of generalized solutions of nonlinear control systems”, Differ. Uravn., 25:11 (1989), 2004–2005

Citation in format AMSBIB
\Bibitem{PakChe89}
\by V.~E.~Pak, A.~G.~Chentsov
\paper Some topological properties of generalized solutions of nonlinear control systems
\jour Differ. Uravn.
\yr 1989
\vol 25
\issue 11
\pages 2004--2005
\mathnet{http://mi.mathnet.ru/de7019}
\zmath{https://zbmath.org/?q=an:0695.93041}


Linking options:
  • http://mi.mathnet.ru/eng/de7019
  • http://mi.mathnet.ru/eng/de/v25/i11/p2004

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. G. Ivanov, “On the well-posedness of an extension of problems of the control of almost periodic motions”, Russian Math. (Iz. VUZ), 46:6 (2002), 12–23  mathnet  mathscinet  zmath
  • Number of views:
    This page:40
    Full text:10

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019